# SDR IPXA2018080132200

- Difficulty date: July 27, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 67,078 hours, 12,810 cycles
- System (JASC): 2561 · Life Jacket
- Part: Door
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST DOOR BETWEEN 1-2 JUMPSEATS DAMAGED. REPLACED DOOR WITH SERVICABLE UNIT. IPC 25-21-27-15-675.
